# SDR AALA970975

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS IN CABIN FOUND INOPERATIVE.  REPLACED SHORTED SWITCH S28 AFT,  FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
